RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform., 2007, Volume 7, Issue 1, Pages 23–27 (Mi isu139)  

This article is cited in 7 scientific papers (total in 7 papers)

Mathematics

Method of hermite interpolation by polynomials of the third degree on a triangle using mixed derivatives

J. V. Matveeva

Saratov State University, Chair of Mathematical Analysis

Abstract: There is a sine of the minimum angle of the triangle in the denominator of estimation of inaccuracy of interpolation for derivative of function in building of triangular finite elements. The way of method of Hermite interpolation by polynomials of the third degree on a triangle suggested by N. V. Baidakova is free of minimum angle condition for approximation of any derivatives. There is two-dimenetional cubic element in finite element method equal to element of N. V. Baidakova in this paper. The considered estimations of inaccuracy for function derivatives in the directions up to derivative of order three in inclusive is free of triangle geometry. The unimprovable of calculated estimations of inaccuracy of approximations of derivatives in directions is proved in accuracy up to absolute constants.

Full text: PDF file (148 kB)
References: PDF file   HTML file
UDC: 517.518.238+517.518.85

Citation: J. V. Matveeva, “Method of hermite interpolation by polynomials of the third degree on a triangle using mixed derivatives”, Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform., 7:1 (2007), 23–27

Citation in format AMSBIB
\Bibitem{Mat07}
\by J.~V.~Matveeva
\paper Method of hermite interpolation by polynomials of the third degree on a~triangle using mixed derivatives
\jour Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform.
\yr 2007
\vol 7
\issue 1
\pages 23--27
\mathnet{http://mi.mathnet.ru/isu139}


Linking options:
  • http://mi.mathnet.ru/eng/isu139
  • http://mi.mathnet.ru/eng/isu/v7/i1/p23

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. V. Baidakova, “On some interpolation third-degree polynomials on a three-dimensional simplex”, Proc. Steklov Inst. Math. (Suppl.), 264, suppl. 1 (2009), S44–S59  mathnet  crossref  isi  elib
    2. N. V. Baidakova, “Influence of smoothness on the error of approximation of derivatives under local interpolation on triangulations”, Proc. Steklov Inst. Math. (Suppl.), 277, suppl. 1 (2012), 33–47  mathnet  crossref  isi  elib
    3. N. V. Baidakova, “Otsenki sverkhu velichiny pogreshnosti approksimatsii proizvodnykh v konechnom elemente Sie–Klafa–Tochera”, Tr. IMM UrO RAN, 18, no. 4, 2012, 80–89  mathnet  elib
    4. N. V. Baidakova, “Novye otsenki velichin pogreshnosti approksimatsii proizvodnykh pri interpolyatsii funktsii mnogochlenami tretei stepeni na treugolnike”, Izv. Sarat. un-ta. Nov. ser. Ser. Matematika. Mekhanika. Informatika, 13:1(2) (2013), 15–19  mathnet
    5. N. V. Baidakova, “Lower estimates for the error of approximation of derivatives for composite finite elements with smoothness properties”, Proc. Steklov Inst. Math. (Suppl.), 288, suppl. 1 (2015), 29–39  mathnet  crossref  mathscinet  isi  elib
    6. A. A. Klyachin, “Postroenie triangulyatsii ploskikh oblastei metodom izmelcheniya”, Vestn. Volgogr. gos. un-ta. Ser. 1, Mat. Fiz., 2017, no. 2(39), 18–28  mathnet  crossref
    7. R. Sh. Khasyanov, “Ermitova interpolyatsiya na simplekse”, Izv. Sarat. un-ta. Nov. ser. Ser. Matematika. Mekhanika. Informatika, 18:3 (2018), 316–327  mathnet  crossref  elib
  • Известия Саратовского университета. Новая серия. Серия Математика. Механика. Информатика
    Number of views:
    This page:293
    Full text:107
    References:35
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020